# SDR JIKA2022060801

- Difficulty date: June 8, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120
- Aircraft serial: 120188
- Aircraft time: 43,221 hours, 45,799 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Activated
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO KPSC DUE TO SMOKE WARNING ANNUNCIATOR ILLUMINATION. THE AIRCRAFT LANDED WITHOUT INCIDENT. NO SMOKE WAS NOTED VISUALLY UPON LANDING. MX RAN BOTH ENGINES TO TAKE OFF POWER, NO ALARM, PRESSURIZED AIRCRAFT ON THE GROUND LEAVING POWER ON FOR APPROXIMATELY 40 MINUTES, NO ALARM. MOVED, SHOOK, AND WIGGLED SMOKE DETECTORS, NO ALARM. REMOVED HEADLINER AND CONDUIT COVER AND SHOOK SMOKE DETECTOR WIRES ALL THE WAY FRONT TO BACK WITH NO ALARM THEN CLEANED AND INSPECTED ALL 4 SMOKE DETECTORS, ALL DETECTORS TESTED GOOD INDIVIDUALLY. SYSTEM OPS CHECK GOOD. RETURNED AIRCRAFT TO SERVICE.
